# SDR COMA9960458

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Stall Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND STALL HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKER SYSTEM, TEST NORMAL.
